# SDR 04FDEA00333

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- Aircraft time: 69,182 hours, 27,751 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH WING & ENGINE ANTI ICE ON GOT A NR 1 MANFOLD FAIL ALERT.  COMPLIED WITH QRH AND RTB.  TROUBLESHOT PER FIM CH 36-23 FOUND MANIFOLD FAULT INDICATOR SET (LEFT WING PRESSURE SW  SHOWN) SWITCH WOULD NOT RESET.  REMOVED AND REPLACED PRESS SWITCH IAW MM CH 36-23-03-4.  OPS CHECK NORMAL.
